Dr. Sadia Arshad
Assistant Professor, Mathematics
Area of Interest: Mathematical Biology, Modeling, Fractional Calculus, Numerical Methods, Ordinary and Partial Differential Equations.
Tel # (Off): 111-001-007   (186)
HEC approved PhD Supervisor

 

Dr. Sadia Arshad is an Assistant Professor of Mathematics at COMSATS Institute of Information Technology, Lahore. She received PhD degree (Mathematics) in 2013 and BS(Hons) in 2008 with Gold Medal awarded by University of the Punjab. She was a Post-Doc Fellow at Chinese Academy of Sciences during 2015-2017. She has been actively involved in conducting research and has a number of research papers to her credit that have published in prestigious journals. She received Research Productivity Award from COMSATS in 2014 and 2015 for impactful contributions in research. Dr. Sadia was recipient of several international research funding’s to attend conference/schools in USA, Italy, Spain, China, Cuba, Iran, Turkey, Senegal and Nepal. She has reviewed many Research Papers for various international journals. 

 International Talks:

  1. Wilfrid Laurier University, Waterloo, Ontario, Canada, 2017
  2. University of Alberta, Edmonton, Canada, 2017
  3. Izmir University, Izmir, Turkey, 2015
  4. Institute for Advanced studies in Basic Sciences, Zanjan, Iran,  2015
  5. Hohai University, Nanjing, China, 2015

Publications:

Journal Papers:
1. S. Arshad, D. Baleanu, W. Bu, Y. Tang (2017), "Effects of HIV infection on CD4+ T-cell population based on a fractional-order model", Advances in Difference Equations, pp: 1-14, Vol: 2017   
2. S. Arshad, W. Bu, J. Huang, Y. Tang, Y, Zhao (2017), "Finite difference method for time-space linear and nonlinear fractional diffusion equations", International Journal of Computer Mathematics, pp: 1-16, Vol: 2017   
3. S. Arshad, J. Huang, A. Q.M. Khaliq, Y. Tang (2017), "Trapezoidal scheme for time-space fractional diffusion equation with Riesz derivative", Journal of Computational Physics, pp: 1-15, Vol: 350   
4. M. Alipour, S. Arshad, D. Baleanu (2016), "Approximate Analytical Solution for Multi-order Fractional Model of HIV Infection of CD4+T-Cells", U.P.B. Sci. Bull, Vol: 78, Issue: 4   
5. S. Arshad, D. Baleanu, J. Huang, Y. Tang, M.M. Al Qurashi (2016), "Dynamical Analysis of Fractional Order Model of Immunogenic Tumors", Advances in Mechanical Engineering, pp: 1–13, Vol: 8(7)   
6. Sadia Arshad, Ayesha Sohail, Sana Javed (2015), "Dynamical Study of Fractional Order Tumor Model", International Journal of Computational Methods, pp: 1-12, Vol: 12, No. 5    
7. R.P. Agarwal, S. Arshad, V. Lupulescu, D. O’Regan (2015), "Evolution Equations with Causal Operator", Differential Equations and Applications, pp: 15–26, Vol: 7 No. 1    
8. Ayesha Sohail, Sadia Arshad, Sana Javed (2015), "Numerical Solutions of Fractional Order Tumor Model", International Journal of Biomathematics, pp: 1-13, Vol: 8, No. 5    
9. A. Zada, S. Arshad, G. Rahmat, and A. Khan, (2015), "On the Dichotomy of Non-Autonomous Systems over Finite Dimensional Spaces", Appl. Math. Inf. Sci., pp: 1-6, Vol: 9 , Issue: 4   
10. Sadia Arshad , Vasile Lupulescu , D. O’Regan (2014), "Lp solutions for fractional integral equations", Fractional Calculus and Applied Analysis, pp: 259-276, Vol: 17, Issue: 1, Standard: Print 1311-0454, Electronic 1314-2444, Impact Factor: 2.974   
11. Sadia Arshad, Vasile Lupulescu (2013), "On class of controlled functional differential inclusions", Le Matematiche, pp: 53-64 , Vol: 2013, Standard: 2037-5298   
12. Sadia Arshad (2013), "On existence and uniqueness of solution of fuzzy fractional differential equations", Iranian Journal of Fuzzy systems, pp: 137-151, Vol: 10, Issue: 6, Standard: 1735-0654   
13. R.P. Agarwal, Sadia Arshad, D. O’Regan, Vasile Lupulescu (2013), "Schauder fixed point theorem in semilinear spaces and applications", Fixed point Theory and Applications, pp: 1-13, Vol: 2013, Standard: 1687-1812, Impact Factor: 2.49   
14. S.Arshad, R. Amin, G. Rahmat, A. Zada (2012), "Dichotomy of Poincare Map and Boundedness of some Cauchy Sequences", Applied Mathematics E-Notes , pp: 14-22, Vol: 12, Standard: 1607-2510   
15. R.P. Agarwal, Sadia Arshad, D. O’Regan, Vasile Lupulescu (2012), "Fuzzy fractional integral equations under compactness type condition", Fractional Calculus and Applied Analysis, pp: 572-590 , Vol: 15, Issue: 4, Standard: 1311-0454   
16. S. Arshad, C. Buse, O. Saierli (2011), "Connections between exponential stability and boundedness of solutions of a couple of differential time depending and periodic systems", Electronic Journal of Qualitative Theory of Differential Equations, pp: 1-16, Vol: 90, Standard: 1417-3875, Impact Factor: 0.74   
17. S. Arshad, C. Buse, A. Nosheen and A. Zada (2011), "Connections between the stability of a Poincare map and boundedness of certain associate sequences", Electronic Journal of Qualitative Theory of Differential Equations, pp: 1-12, Vol: 16, Standard: 1417-3875 , Impact Factor: 0.74   
18. Sadia Arshad, Vasile Lupulescu (2011), "Fractional Differential Equation with Fuzzy Initial Condition,", Electronic Journal of Differential Equations, pp: 1-8, Issue: 2011, Standard: 1072-6691, Impact Factor: 0.43    (External URL)
19. Sadia Arshad, Vasile Lupulescu (2011), "On the Fractional Differential Equations with Uncertainty", Nonlinear Analysis, pp: 3685-3693 , Vol: 74, Standard: 0362-546X, Impact Factor: 1.64   

Qualification

Postdoc
Chinese Academy of Sciences, China
2015 to 2017
   
PhD Mathematics
Abdus Salam School of Mathematical Sciences, GC University, Lahore , Pakistan
2008 to 2013
   

Experience

Lecturer
University of Management and Technology, Lahore
2013 to 2013
   

Disclaimer: Profiles are editable by employees who may share the data of publications, experience and education upto the extent they want to share. Also CIIT Lahore is not responsible for any display of data on personal profiles.